# SDR ZIAA96017

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 70
- Part time: 69,814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION, FOUND RIGHT WING FRONT SPAR LOWER 'T' RAIL CRACKED AT STATION 70.  INSTALLED REPAIR AS PER ZIAA DER APPROVED DRAWING NR A91-R01.  (M)
